Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 764187, 6 pages
http://dx.doi.org/10.1155/2015/764187
Research Article

Upper Semicontinuity of Solution Mappings to Parametric Generalized Vector Quasiequilibrium Problems

Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China

Received 11 December 2014; Revised 16 March 2015; Accepted 25 March 2015

Academic Editor: Mohamed-Aziz Taoudi

Copyright © 2015 Shu-qiang Shan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish the upper semicontinuity of solution mappings for a class of parametric generalized vector quasiequilibrium problems. As applications, we obtain the upper semicontinuity of solution mappings to several problems, such as parametric optimization problem, parametric saddle point problem, parametric Nash equilibria problem, parametric variational inequality, and parametric equilibrium problem.